# SDR SWAA2022021467049

- Difficulty date: February 3, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737*
- Aircraft serial: 32504
- Aircraft time: 52,972 hours, 31,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 143A83314
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPT. AFT CORNER SCUFF PLATE P/N: 143A8331-4. ; FWD. CARGO COMPT. AFT CORNER SCFF PLATE PN: 143A8331-4. IS CRACKED / [01] RECEIVED NEW CORNER SCUFF PLATE FOR AFT POSITION AT FWD CARGO COMPT. P/N:143A8331-4; PO# 1684224. THIS PLATE WILL BE INSTALLED ON CARD BARCODE: TTG8Q0022NBB.; [02] VERIFIED STEP 1
